Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 98, NWS Bismarck, ND

July 11, 2015Burleigh County, McLean County, Sheridan County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 11, 2015, 5:58 PM CDT for Burleigh County, McLean County, Sheridan County, North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2015, 5:58 PM CDT (22:58 UTC)
Expired
Jul 11, 2015, 7:00 PM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Burleigh County, ND, McLean County, ND, Sheridan County, ND

The radar

The Bismarck radar (KBIS), 62 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:05 PM CDTHAIL 1.259 E Washburn, NDLITTLE WIND WITH THE HAIL. HEAVY RAIN ACCOMPANIED THE LARGE HAIL. PUBLIC REPORT VIA MCLEAN COUNTY RURAL DIRECTORY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 5:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WUUS53 KBIS 112258
SVRBIS
NDC015-055-083-120000-
/O.NEW.KBIS.SV.W.0098.150711T2258Z-150712T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 700 PM CDT

* AT 557 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  WASHBURN...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WASHBURN...TURTLE LAKE...MERCER AND NEW JOHNS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR NEW JOHNS LAKE...GET AWAY FROM THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4717 10082 4733 10109 4762 10083 4734 10031
TIME...MOT...LOC 2257Z 229DEG 13KT 4730 10085 

HAIL...1.25IN
WIND...60MPH
 
$$

MATHEWS/SCHILD
2 follow-up statements
725 
WWUS53 KBIS 112322
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT SAT JUL 11 2015

NDC015-055-083-120000-
/O.CON.KBIS.SV.W.0098.000000T0000Z-150712T0000Z/
BURLEIGH ND-SHERIDAN ND-MCLEAN ND-
622 PM CDT SAT JUL 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTH CENTRAL BURLEIGH...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN
MCLEAN COUNTIES...

AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
WILTON...OR 13 MILES EAST OF WASHBURN...MOVING NORTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TURTLE LAKE...MERCER AND NEW JOHNS LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4718 10078 4735 10107 4762 10083 4734 10031
TIME...MOT...LOC 2321Z 238DEG 12KT 4731 10074 

HAIL...1.50IN
WIND...60MPH
 
$$

ZH
956 
WWUS53 KBIS 120001
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT SAT JUL 11 2015

NDC015-055-083-120010-
/O.EXP.KBIS.SV.W.0098.000000T0000Z-150712T0000Z/
BURLEIGH ND-SHERIDAN ND-MCLEAN ND-
701 PM CDT SAT JUL 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BURLEIGH...
SOUTHWESTERN SHERIDAN AND SOUTHEASTERN MCLEAN COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER 
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4718 10078 4735 10107 4762 10083 4734 10031
TIME...MOT...LOC 2354Z 229DEG 13KT 4731 10074 

$$
TWH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:53 PM CDT, 5 minutes earlier.

Area forecast discussion, Jul 11, 5:53 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
553 PM CDT SAT JUL 11 2015

.UPDATE...

ISSUED AT 555 PM CDT SAT JUL 11 2015

SEVERE THUNDERSTORM WATCH IN EFFECT FOR MOST OF WESTERN AND ALL OF
CENTRAL NORTH DAKOTA THROUGH THE EVENING HOURS. AS DISCUSSED
BELOW...ROBUST INSTABILITY WITH 4-5K J/KG OF MUCAPE. LITTLE SHEAR
BUT ENOUGH TO SUSTAIN A FEW STRONG UPDRAFTS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 237 PM CDT SAT JUL 11 2015

CURRENT SURFACE ANALYSIS PLACES LOW OVER SOUTHEASTERN ALBERTA WITH
TROUGH STRETCHING INTO THE WESTERN DAKOTAS. BEHIND THE TROUGH OVER
SOUTHWEST NORTH DAKOTA DEWPOINTS ARE IN THE 50S...WHILE AHEAD
MOST LOCATIONS REMAIN AROUND 70. UPPER LEVEL ANALYSIS PLACES
BROAD TROUGH OFF THE WEST COAST WITH COMPACT LOW LIFTING THROUGH
NORTH CENTRAL MONTANA WHILE BROAD RIDGE STRETCHES FROM THE
SOUTHERN PLAINS INTO THE MIDWEST. OVER OUR AREA...SOUTHWEST FLOW
REMAINS WITH A VARIETY OF COMPACT SHORT WAVES MOVING THROUGH.

FOR THE REST OF THIS AFTERNOON INTO THIS EVENING...STRONG
INSTABILITY EXISTS AHEAD OF THE AFOREMENTIONED SURFACE TROUGH PER
LATEST MODEL ANALYSIS AND KBIS 18Z SOUNDING...THOUGH SHEAR REMAINS
MARGINAL. LATEST HIGH-RES GUIDANCE SUGGESTS CONVECTION DEVELOPING
BY LATE THIS AFTERNOON OVER CENTRAL...POSSIBLY INTO PORTIONS OF
NORTHWEST...NORTH DAKOTA. GIVEN THE GREAT INSTABILITY HAVE OPTED
TO MENTION SEVERE POSSIBLE MAINLY ALONG AND EAST OF HIGHWAY 83.
STRONGER STORMS WILL PUSH TO THE EAST OVERNIGHT WITH SOME RE-
DEVELOPMENT POSSIBLE BACK TO THE WEST AS A VARIETY OF UPPER WAVES
PASS THROUGH.

ON SUNDAY...ANOTHER HOT DAY IS IN STORE AS UPPER RIDGE AMPLIFIES
AND COMPACT LOW OPENS UP AND PASSES TO THE NORTH. THIS WILL BRING
ADDITIONAL THUNDERSTORM CHANCES IN CYCLONIC FLOW WITH THE SYSTEM
PASSING NORTH. STRONGEST INSTABILITY SETS UP OVER EASTERN NORTH
DAKOTA...THOUGH WILL HAVE TO KEEP AN EYE ON THE JAMES RIVER VALLEY
AS ENOUGH INSTABILITY MAY BE PRESENT FOR SOME STRONGER STORMS TO
DEVELOP.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 237 PM CDT SAT JUL 11 2015

THE LONG TERM WILL REMAIN ACTIVE THROUGH THE NEXT WEEKEND.

SOUTHWEST FLOW ALOFT OVER THE WESTERN US WILL REMAIN OVER THE
NEXT WEEK. THIS WILL PUT NORTH DAKOTA IN A FAVORABLE POSITION TO
RECEIVE MANY UPPER LEVEL SHORT WAVES.

WARM...MOIST AIR WILL REMAIN IN PLACE OVER THE NORTHERN PLAINS
THROUGH THE NEXT WEEK. THE MODELS ARE INDICATING VERY HIGH CAPE
VALUES...MAINLY ACROSS THE JAMES AND RED RIVER VALLEYS THROUGH THE
NEXT WEEK...BUT LITTLE TO NO SHEAR. WITH VERY HIGH MOISTURE
CONTENT THROUGHOUT THE ATMOSPHERE...VERY HEAVY RAIN IS POSSIBLE
IN THUNDERSTORMS. MOST OF THE THUNDERSTORM ACTIVITY SUNDAY AND
MONDAY SHOULD BE NORTH AND EAST. A FEW ISOLATED THUNDERSTORMS ARE
POSSIBLE ACROSS SOUTH CENTRAL NORTH DAKOTA SUNDAY EVENING AS A
COLD FRONT MOVES THROUGH.

NORTH DAKOTA WILL REMAIN UNDER THE INFLUENCE OF DIFFLUENCE ALOFT
MONDAY AND TUESDAY...HOWEVER WITHOUT ANY DISCERNIBLE WAVE OR
ADDITIONAL FORCING...ONLY ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED AT THIS TIME.

BY WEDNEDAY AND THURSDAY ANOTHER WAVE IS EXPECTED TO MOVE THROUGH
AS A UPPER LEVEL RIDGE ACROSS THE SOUTH CENTRAL CONUS MOVES EAST.
AT THIS TIME THE GFS/ECMWF CONTINUE TO INDICATE SCATTERED
THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH
DAKOTA. TEMPERATURES SHOULD GENERALLY RANGE FROM THE MID 80S TO
LOW 90S THROUGH THE NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1226 PM CDT SAT JUL 11 2015

ISOLD/SCT TSRA EXPECTED MAINLY OVER CENTRAL AND EASTERN NORTH
DAKOTA LATE THIS AFTERNOON INTO THIS EVENING. SOME STORMS MAY BE
SEVERE ALONG AND EAST OF A LINE FROM KMOT TO KBIS. LATER
TONIGHT...LCL BR POSSIBLE OVER PORTIONS OF SOUTH CENTRAL INTO
SOUTHEAST NORTH DAKOTA. OTHERWISE...VFR CONDITIONS EXPECTED.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NH
SHORT TERM...JJS
LONG TERM...AJ
AVIATION...JJS
Hazardous weather outlook, Jul 11, 2:37 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
237 PM CDT SAT JUL 11 2015

NDZ003>005-011>013-020>023-025-034>037-046>048-050-051-121945-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-OLIVER-MCLEAN-
SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
237 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON INTO THIS EVENING. SOME OF THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERYDAY THROUGH THE NEXT
WEEK.

HEAT INDEX VALUES BETWEEN 95 AND 100 ARE EXPECTED IN THE SOUTHERN
JAMES RIVER VALLEY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
1-800-247-0212 OR VIA FACEBOOK OR TWITTER.

NDZ001-002-009-010-017>019-031>033-040>045-121945-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
237 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE OVER NORTHWEST NORTH DAKOTA. THE
CHANCE FOR SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS EVERYDAY THROUGH THE NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JJS/AJ

In the hours before

Special weather statement, Jul 11, 5:09 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
509 PM CDT SAT JUL 11 2015

NDZ002-112300-
BURKE ND-
509 PM CDT SAT JUL 11 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BURKE COUNTY...

AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF POWERS LAKE...OR 19 MILES WEST OF BOWBELLS...MOVING
NORTH AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
POWERS LAKE...LIGNITE...COLUMBUS...PORTAL AND BATTLEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4900 10238 4895 10238 4856 10254 4855 10285
      4900 10277
TIME...MOT...LOC 2209Z 191DEG 25KT 4873 10267

SCHILD
Special weather statement, Jul 11, 5:29 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT SAT JUL 11 2015

NDZ020>022-035-112315-
OLIVER-BURLEIGH-MCLEAN-SHERIDAN-
529 PM CDT SAT JUL 11 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BURLEIGH...
NORTHEASTERN OLIVER...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN MCLEAN
COUNTIES...

AT 528 PM CDT...A STRONG THUNDERSTORM WAS NEAR CROSS RANCH STATE
PARK...OR NEAR WASHBURN...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WASHBURN...WILTON...TURTLE LAKE...MERCER...CROSS RANCH STATE PARK...
HENSLER...PRICE...FALKIRK...NEW JOHNS LAKE AND SANGER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF YOU ARE ON OR NEAR THE MISSOURI RIVER NEAR WASHBURN...GET OUT OF
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING
CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 4707 10092 4719 10122 4763 10095 4743 10038
TIME...MOT...LOC 2228Z 217DEG 26KT 4726 10096

MATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:00 AM CDTSpecial Weather StatementBISStutsman30 min
Jul 11, 2:10 AM CDTSpecial Weather StatementBISFoster50 min
Jul 11, 3:17 AM CDTSpecial Weather StatementBISFoster43 min
Jul 11, 4:13 AM CDTSpecial Weather StatementBISDivide47 min
Jul 11, 4:54 AM CDTSpecial Weather StatementBISDivide51 min
Jul 11, 5:09 PM CDTSpecial Weather StatementBISBurke51 min
Jul 11, 5:21 PM CDTSevere Thunderstorm WarningBISBurke54 min
Jul 11, 5:29 PM CDTSpecial Weather StatementBISSheridan46 min
Jul 11, 6:18 PM CDTSpecial Weather StatementBISBurke42 min
Jul 11, 6:59 PM CDTSpecial Weather StatementBISMcHenry46 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.